# SDR AALA201911059001

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 46,789 hours, 18,278 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079020BA
- Part serial: 19210081
- Condition: Failed
- Location: Cabin Pressure
- Part time: 138 hours, 77 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO PIT ON ACCOUNT OF AUTO PRESSURIZATION FAILURE, FOLLOWED SHORTLY AFTER BY LOSS OF MANUAL PRESSURIZATION CONTROL. MAINTENANCE REMOVED AND REPLACED OUTFLOW VALVE IAW AMM 21-31-51. OPS CHECK SYS 1 & 2 IN AUTO AND MAN MODES, NO FAULTS NOTED.
